# SDR CA081122004

- Difficulty date: November 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AV67023105
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AV670-23105-003 (LT) AND -004 (RT)  DURING ROUTINE MX ON THE HORIZONTAL STAB TRIM ACTUATOR (HSTA), LOOSE BOLTS (ITEMS 24 AND 35) WERE FOUND IN THE UPPER BOLT LOCATIONS OF THE RT AND LT HSTA UPPER ATTACHMENT FITTING ASSY ITEM 33).
